# SDR HNAA2024013000044

- Difficulty date: December 31, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,166 hours, 49,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 73 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E015863 FR 73 CRACKED BETWEEN STRGS 17R-16R.  DRILLED SERVICEABLE LOWER FRAME 73 SECTION ,AND FABRICATED AND DRILLED U” SHAPED SPLICED AND INSTALLED IAW EMB 145 SRM 53-00-04 RE ITEM 4 FIGURE 201 AND EO1-53-24-0032
